×

Found 1,573 Documents (Results 1–100)

100
MathJax

Uniform basis property of root vector systems of Dirac operators. (English. Russian original) Zbl 07542529

J. Math. Sci., New York 260, No. 4, 570-582 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 180-193 (2018).
MSC:  34L40 34L10
PDF BibTeX XML Cite
Full Text: DOI

Constructive semiclassical asymptotics of bound states of graphene in a constant magnetic field with small mass. (English. Russian original) Zbl 1486.81113

Math. Notes 111, No. 2, 173-192 (2022); translation from Mat. Zametki 111, No. 2, 163-187 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On the particle method for electrons in an inhomogeneous scattering medium. (English. Russian original) Zbl 1478.78025

Comput. Math. Math. Phys. 61, No. 9, 1521-1531 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 9, 1545-1555 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Problem of determining the speed of sound and the memory of an anisotropic medium. (English. Russian original) Zbl 1467.74051

Theor. Math. Phys. 207, No. 1, 494-513 (2021); translation from Teor. Mat. Fiz. 207, No. 1, 112-132 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference